Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 7, NWS Miami, FL

February 5, 2015

NWS Miami, FL issued this small craft advisory at Feb 5, 2015, 3:24 AM EST. It took effect at Feb 5, 2015, 8:00 AM EST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 3:24 AM EST (08:24 UTC)
In effect from
Feb 5, 2015, 8:00 AM EST
Expired
Feb 7, 2015, 3:14 PM EST
In force
55 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WHUS72 KMFL 050824
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
324 AM EST THU FEB 5 2015

AMZ650-651-670-671-052100-
/O.NEW.KMFL.SC.Y.0007.150205T1300Z-150207T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
324 AM EST THU FEB 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST
SATURDAY. 

WINDS AND WAVES: WINDS WILL INCREASE THROUGH THE MORNING ACROSS
THE ATLANTIC WATERS TO BETWEEN 20 AND 25 KTS. SEAS WILL BUILD
TONIGHT TO 8 TO 10 FEET ACROSS THE ATLANTIC WATERS, ESPECIALLY IN
THE GULF STREAM. HAZARDOUS MARINE CONDITIONS WILL PERSIST INTO
SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
194 
WHUS72 KMFL 060816
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST FRI FEB 6 2015

AMZ650-651-670-671-062115-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
316 AM EST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY.

WINDS AND WAVES: WINDS WILL CONTINUE TO BE BREEZY ACROSS THE
ATLANTIC WATERS WITH SPEEDS OF 20 TO 25 KTS. SEAS WILL CONTINUE TO
BUILD TO 8 TO 11 FEET ACROSS THE ATLANTIC WATERS THROUGH THE
MORNING, ESPECIALLY IN THE GULF STREAM. HAZARDOUS MARINE
CONDITIONS WILL PERSIST INTO SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
297 
WHUS72 KMFL 061946
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
246 PM EST FRI FEB 6 2015

GMZ676-071200-
/O.EXB.KMFL.SC.Y.0007.000000T0000Z-150207T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
246 PM EST FRI FEB 6 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. 

* WINDS: NORTHEAST WINDS WILL BE AROUND 20 KNOTS IN THE GULF
  WATERS OF SOUTH FLORIDA TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-071215-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
246 PM EST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY.

WINDS AND WAVES: WINDS WILL CONTINUE TO BE WINDY ACROSS THE
ATLANTIC WATERS WITH SPEEDS AROUND 20 KNOTS AND GUSTS UP TO 30
KNOTS TONIGHT. SEAS WILL ALSO REMAIN IN THE 8 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
962 
WHUS72 KMFL 070943
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
443 AM EST SAT FEB 7 2015

AMZ650-651-670-671-071745-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-150208T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
443 AM EST SAT FEB 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WINDS AND WAVES: WINDS AROUND 21 KNOTS ARE POSSIBLE ACROSS THE OFF
SHORE ATLANTIC WATERS BUT WILL SLOWLY SUBSIDE TODAY. SEAS FROM 6
TO 8 FEET THIS MORNING ARE EXPECTED TO SUBSIDE TO 4 TO 6 FEET
EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-071200-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
443 AM EST SAT FEB 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS ACROSS THE OFF SHORE
  WATERS ARE EXPECTED TO CONTINUE EARLY THIS MORNING AND SUBSIDE
  TO BELOW 20 KNOTS LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
111 
WHUS72 KMFL 072014
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EST SAT FEB 7 2015

AMZ650-651-670-671-072115-
/O.CAN.KMFL.SC.Y.0007.000000T0000Z-150208T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
314 PM EST SAT FEB 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND SEAS IN THE ATLANTIC WATERS HAVE FALLEN BELOW THE
CRITICAL VALUES FOR THE SMALL CRAFT ADVISORY. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 1:08 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Feb 5, 1:08 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
108 AM EST THU FEB 5 2015

.AVIATION...

WITH A DEEPENING SURFACE LOW IN THE NORTHEAST GULF AND ASSOCIATED
DEVELOPING FRONT THERE IS A LINE OF CONVECTION AND THUNDERSTORMS
IN THE EASTERN GULF. THE LATEST GUIDANCE SUGGESTS THAT THE LINE OF CONVECTION
COULD ENTER THE GULF WATERS OF SOUTH FLORIDA AROUND
09Z...ALTHOUGH SHOWERS MAY BE POSSIBLE AHEAD OF THE MAIN LINE. FOR
TERMINAL KAPF...VCTS ASSIGNED AT 09Z ALTHOUGH THERE IS SOME
UNCERTAINTY WITH THE LATEST GUIDANCE INDICATING THAT THE
ENVIRONMENT MAY NOT BE COMPLETELY FAVORABLE FOR SUSTAINED
THUNDERSTORMS. SIMILARLY FOR THE EAST COAST TERMINALS WITH NO VCTS
IN THE TAF'S. WINDS FOR THE EAST COAST TERMINALS FORECAST TO
BECOME SOUTHWESTERLY IN THE 12 TO 15 KNOT RANGE AROUND 14-15Z TIME
FRAME WITH HIGHER GUSTS POSSIBLE. IFR CONDITIONS ARE NOT FORECAST
BUT VERY BRIEF PERIODS MAY BE POSSIBLE WITH A PASSING SHOWER OR
ISOLATED THUNDERSTORM.

60

&&

.PREV DISCUSSION... /ISSUED 847 PM EST WED FEB 4 2015/

UPDATE...
PLAN TO MAKE A FEW CHANGES TO THE EVENING UPDATES BASED ON CURRENT
TRENDS. THE MID LEVEL TROUGH CURRENTLY IN THE CENTRAL GULF OF
MEXICO IS MOVING EAST AT AROUND 25 KNOTS WITH A BAND OF SHOWERS
AND A FEW THUNDERSTORMS AHEAD OF IT. HOWEVER, THE ENVIRONMENT
ACROSS SOUTH FLORIDA REMAINS RATHER HOSTILE FOR MAINTAINING MUCH
IN THE WAY OF CONVECTION WITH THE 00Z MFL SOUNDING SHOWING A
STRONG CAP CONTINUES AT AROUND THE 85H. DRY CONDITIONS ALSO REMAIN
ALOFT WITH A PWAT STILL OF ONLY 1.25". IT WILL THEREFORE BE
DIFFICULT TO MAINTAIN DECENT ASCENTS WITH THE STRONGER CELLS. THE
HRRR ALSO SHOWS THIS TREND WITH SOME STRONGER ACTIVITY POSSIBLY
ACROSS THE AREA WEST OF LAKE OKEECHOBEE AFTER 09Z AND NEAR THE
SOUTHEAST COAST BY 12Z. SO PLAN TO SCALE BACK ON THE CHANCES FOR
SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCE TOWARDS THE MORNING
HOUR.

KOB

PREV DISCUSSION... /ISSUED 637 PM EST WED FEB 4 2015/

AVIATION...
LOW PRESSURE IN THE NORTHERN GULF OF MEXICO WITH ITS TAILING COLD
FRONT APPROACHING SOUTH FLORIDA LATE IN THE PERIOD WILL CAUSE AN
INCREASED CLOUD COVER OVERNIGHT AND EARLY THURSDAY WITH ALSO SOME
RAIN CHANCES INCREASING. THE TIMING OF ANY HEAVIER ACTIVITY IS
STILL DIFFICULT WITH THE SHORT TERM HIGH RESOLUTION (HRRR) ONLY
GOING OUT TO 12Z. AT THAT TIME, IT IS DEPICTING SOME LIGHT
ACTIVITY OVER SOUTH FLORIDA BUT THE MAIN BAND ALONG THE FRONT
STILL WELL TO THE NORTHWEST. SO, OPTED TO LEAVE FORECAST WITH
LITTLE CHANGES AND LATER TAFS CAN ADDRESS THIS TIMING MORE
CLEARLY. CEILINGS WILL BE LOWERING AND POSSIBLY BECOME MVFR AFT
06-08Z AND THEN LINGERING MOST OF THE DAY ON THURSDAY. SURFACE
WIND WILL REMAIN SE TONIGHT BECMG SW-W AFT 13-15Z THURSDAY WITH
POSSIBLE GUSTS OVER 20 KNOTS.

KOB

PREV DISCUSSION... /ISSUED 246 PM EST WED FEB 4 2015/

DISCUSSION...

WATER VAPOR SATELLITE IMAGERY SHOWS AN AREA OF LOW PRESSURE
CURRENTLY LOCATED OVER THE TEXAS COASTAL WATERS MOVING EASTWARD.
CLOUD COVER WILL CONTINUE TO INCREASE THIS AFTERNOON FOR ALL SOUTH
FLORIDA. A FEW SHOWERS ARE POSSIBLE BEGINNING ON THURSDAY MORNING,
ESPECIALLY FOR THE WESTERN PORTIONS OF SOUTH FLORIDA. A WARM FRONT
WILL TAKE SHAPE OVER NORTH CENTRAL FLORIDA TODAY, KEEPING THE
PRECIPITATION TO THE NORTH THROUGH THE EVENING HOURS. THERE IS SOME
ISENTROPIC LIFT OVER SOUTH FLORIDA AS THE SURFACE GRADIENT SHIFTS
AROUND THE EXITING HIGH AND THE DEVELOPING LOW.

THE MID LEVEL LAPSE RATES FOR THURSDAY ARE NOT FORECAST TO EXCEED
5.5 C/KM. HOWEVER, THE OVERALL INSTABILITY AND 500 MB TEMPERATURES,
FORECAST TO BE BETWEEN -10 TO -12 WILL SUPPORT CONVECTIVE ACTIVITY.
SPC CONTINUES TO INCLUDE US IN THE GENERAL THUNDERSTORMS CATEGORY
FOR THURSDAY.

BEHIND THE FRONT, HIGH PRESSURE WILL BUILD IN ONCE AGAIN. THIS
HIGH SHOULD KEEP THE WEATHER DRY THROUGH THE WEEKEND.
TEMPERATURES FRIDAY AND SATURDAY LOOK TO BE IN THE LOW TO MID 70S
WITH LOWS IN THE MORNING IN THE UPPER 40S IN THE NORTHWEST
INTERIOR TO THE LOW 60S ALONG THE ATLANTIC COAST.

BY MONDAY, THE NEXT SYSTEM BEGINS TO TAKE SHAPE AS AN UPPER LEVEL
TROUGH DIGS DOWN OUT OF THE GREAT LAKES REGION AND A SURFACE LOW
DEVELOPS OVER NORTH CAROLINA. THIS LOW WILL BRING A COLD FRONT
THROUGH SOUTH FLORIDA MONDAY NIGHT, WITH A CHANCE OF SHOWERS AHEAD
OF IT ON MONDAY. BOTH THE ECMWF AND THE GFS ARE SHOWING IT COULD
BRING SOME SIGNIFICANTLY COOLER AIR TO SOUTH FLORIDA. HOWEVER, THERE
IS STILL VERY LOW CONFIDENCE IN THIS AND MODELS ARE ALREADY BOUNCING
AROUND WITH HOW FAR SOUTH THE COLD AIR WILL MAKE IT.

THE MODERATE RISK OF RIP CURRENTS CONTINUES TODAY AND TONIGHT. AS
THE WINDS TURN SOUTHWESTERLY ON THURSDAY THE RIP CURRENT RISK WILL
DECREASE FOR THE EAST COAST. THERE COULD BE A BRIEF PERIOD OF A
SLIGHT RISK OF RIP CURRENTS ON THURSDAY FOR THE WEST COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  61  72  60 /  70  20  20  10
FORT LAUDERDALE  77  62  73  62 /  70  20  20  10
MIAMI            78  62  74  62 /  70  20  10  10
NAPLES           73  55  73  55 /  70  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...60/BD
Hazardous weather outlook, Feb 4, 4:37 PM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EST WED FEB 4 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
050945-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
437 PM EST WED FEB 4 2015

...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...
...SLIGHT RISK OF THUNDERSTORMS LATE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC
COAST BEACHES.

THUNDERSTORMS: THERE IS A SLIGHT RISK OF THUNDERSTORMS TONIGHT,
BUT MAINLY AFTER MIDNIGHT ALONG THE WEST COAST AND THE NORTHWEST
INTERIOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS SHOWERS AND A CHANCE OF THUNDERSTORMS ARE
FORECAST FOR SOUTH FLORIDA AND ADJACENT WATERS ON THURSDAY. OVER
THE PENINSULA THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS
ARE FORECAST TO BE IN THE NORTH AND NORTHERN INTERIOR SECTIONS.

ON FRIDAY INTO SATURDAY, HAZARDOUS SEAS ARE FORECAST MAINLY
ACROSS THE ATLANTIC AND GULF STREAM WATERS.

THIS IS A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST LATER
TOMORROW AND TOMORROW NIGHT. A HIGH RISK OF RIP CURRENTS IS
POSSIBLE ACROSS THE ATLANTIC COAST BEACHES FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:02 AM ESTSpecial Weather StatementMFLBroward43 min
Feb 5, 7:22 AM ESTSpecial Marine WarningMFL53 min
Feb 5, 7:24 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach36 min
Feb 5, 8:12 AM ESTSpecial Marine WarningMFL63 min
Feb 5, 9:03 AM ESTSpecial Weather StatementMFLMiami-Dade42 min
Feb 5, 9:08 AM ESTSpecial Marine WarningMFL67 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.